Did a nurse really faint after getting the Pfizer COVID-19 vaccine? A viral video seems to show just that!
Find out what happened, and what the facts really are!
Did This Nurse Faint After Getting COVID-19 Vaccine?
A viral video is being shared on social media and YouTube, showing a nurse faint after getting injected with the Pfizer COVID-19 vaccine.
The video is usually accompanied by comments or warnings like these :
Yes, this nurse – Tiffany Dover, a nurse manager – did indeed faint after receiving the Pfizer-BioNTech COVID-19 vaccine.
It actually happened during the NewsChannel 9 ABC livestream of the vaccinations at the Catholic Health Initiatives (CHI) Memorial Hospital in Chattanooga, Tennessee.
Antivaxxers and Google University doctors immediately pounced on the video as “evidence” that the Pfizer vaccine is dangerous. Is that true?
Why Did This Nurse Faint After Getting Pfizer COVID-19 Vaccine?
So now that we establish that this nurse did indeed faint after getting the Pfizer COVID-19 vaccine, we should not stop there.
We should establish the other facts, including whether the vaccine is safe. Let’s address that…
Fact #1 : She Recovered Within Minutes
According to NewsChannel 9 ABC, whose crew was recording the whole event, Tiffany Dover quickly recovered, and within minutes, was able to get up and speak with them again.
While there were also claims that she died subsequently, those are complete lies. She did NOT die.
Fact #2 : NewsChannel 9 ABC Did Not Stop Filming
While there are claims that NewsChannel 9 ABC stopped filming when Dover fainted, that isn’t true. The video actually shows that the camera continued filming, just not of her.
In the news report, her fainting scene was shown in its entirety. But once she was down and being attended to by doctors at the scene, they cut away.
That doesn’t mean they had anything to hide. But there’s nothing newsworthy about showing a nurse passed out. Put yourself in her shoes – would you want the world to see you passed out?
Fact #3 : She Faints When She Feels Pain
Dover herself explained that she has a condition where she often faints when she feels pain, so this wasn’t a surprise to her that it happened.
The videos that are being shared online were intentionally cut to show only the moments when she fainted. The full video explains that, which is why it was edited before being shared.
Fact #4 : Vasovagal Syncope Can Cause Such Fainting
People with vasovagal syncope will faint when exposed to certain triggers like pain, emotional stress, fear of needles or even just the sight of blood.
So it is not surprising if some people faint after getting an injection, whether it’s of a COVID-19 vaccine or a placebo.
Fact #5 : The Pfizer-BioNTech Vaccine Is NOT Experimental
Despite what Google University doctors may say, the Pfizer-BioNTech vaccine is no longer an experimental vaccine.
After delivering an efficacy rate of 95% (p<0.0001) in its Phase 3 trials, the Pfizer BNT162b2 vaccine received its Emergency Use Authorisation (EUA) from the US FDA.
Once it receives that EUA, it is no longer considered an experimental vaccine, even though it has yet to receive a full US FDA licence.
Fact #6 : Not All EUAs Are The Same
While it is true that the EUA is a shortcut, it is necessary in an urgent public health crisis like this COVID-19 pandemic.
A typical US FDA approval requires two separate, well-controlled studies to prove that a drug / vaccine / tool is safe and substantially efficacious – typically taking 5-10 years (if not longer). During that time, millions of people would have died from COVID-19.
Its EUA may be withdrawn if further data suggests that it doesn’t work. For example, chloroquine and hydroxychloroquine received EUAs for use with COVID-19 even though NEITHER were tested for their efficacy against SARS-CoV-2.
- New Symptoms + Dangers of Omicron BA4, BA5?!
- Adam Zimmer : New Victim of Vaccine Death Hoax!
- Julie Powell : Cause of Death NOT Vaccine SADS!
- Did Paul Pelosi Identify David DePape As A Friend?!
- Did Maria Elena Boschi Publicly Expose Her Knickers?!
Support Tech ARP!